# SDR 95ZZZW327

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 3210278
- Condition: Malfunction
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 491 - AFTER TAKEOFF UPON GEAR RETRACTION HAD NOSE GEAR UNSAFE INDICATION.  RECYCLED GEAR, NO HELP.  RAN ABNORMAL PROCEDURES, INDICATION REMAINED.  REPLACED NOSE LANDING GEAR UPLOCK SWITCH.  PIN WAS STUCK IN GROUND POSITION, PERFORMED REMOVAL/INSTALLATION AND ADJ AND TEST PER MM 32-61-71 PG 402-502, OPS CHECK GOOD.
